I am in a retirement community and social interaction is common.I am on the outside looking in. Losing friends,MAJOR DWELLING,general sadness,trying to read peoples minds.Therapy has not worked.I seem to have lost all perspective (people are dying here and nobody likes me,,Ah shucks).
Goglenn; THIS is normal when the doctor adjusts your medication like Effexor it can take up to 6 to 8 weeks again to reach the peak blood level sometimes a bit faster when your already on it but not all the time. So just hang in there try and take it at the same time each day.Also Glenn around the retirement home the chances are these people are just leaving you alone from vibes we send out. Try and stop reading people's minds most the time you won't be right this is just us going through a tough patch and you well be back in the inercircle again. been there done that you are picking on yourself my friend. Very common when depression and anxiety happens to us.Just try and be nice force yourself to say hello, and leave it at that later when your feeling better all you have to say is you were ill for awhile and your feeling better you don't have to mention depression or anything nobody likes people sitting around just talking about how sick they are all the time. When your able to perk up you well know and in the mean time just try and greet people and leave it at that.Your in a funk right now and doing the best thing you can is getting help.Don't worry about what others think. Whatever your thinking try and think of something positive. you are not alone. And well get better.enjoy what you can and leave it at that.So don't worry about your Medication it is still working at getting at your blood level you need. And remember all these people are not looking at you like what is wrong with him. push that kind of thinking out of your head. work on a sense of humor, thinking positive when these thoughts come into your mind. your okay this is all normal. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2010 • 1 answer
Posted 4 Aug 2013 • 1 answer
Posted 3 Jun 2015 • 3 answers
Posted 19 Sep 2015 • 0 answers
Posted 26 Aug 2016 • 3 answers